# SDR ASAA2021120136851

- Difficulty date: December 1, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 147A571017
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE AT STA 1016 R/H SIDE HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED 2 ANGLE AT STA 1016 R/H SIDE IAW B737-800 SRM 51-40-02-0G-0W=0.900" O=0.050" R=0.020" L=2.00" D=0.030".
